Quelques propriétés de solutions d'équations et d'inéquations d'évolution paraboliques non linéaires
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, p. 585-609
@article{ASNSP_1975_4_2_4_585_0,
     author = {Simon, Jacques},
     title = {Quelques propri\'et\'es de solutions d'\'equations et d'in\'equations d'\'evolution paraboliques non lin\'eaires},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 2},
     number = {4},
     year = {1975},
     pages = {585-609},
     zbl = {0328.35049},
     mrnumber = {393856},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_585_0}
}
Simon, Jacques. Quelques propriétés de solutions d'équations et d'inéquations d'évolution paraboliques non linéaires. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, pp. 585-609. http://www.numdam.org/item/ASNSP_1975_4_2_4_585_0/

S. Agmon - L. Nirenberg: [1] Properties of solutions of ordinary differential equations in Banach spaces, Comm. Pure Appl. Math., 16 (1963), pp. 121-239. | MR 155203 | Zbl 0117.10001

L. Amerio - G. Prouse: [1] Abstract almost periodic functions and functional analysis, Van Nostrand, New York (1970) .

C. Bardos - L. Tartar: [1] Sur l'unicité rétrograde des équations d'évolution, C. R. Acad. Sc. Paris, 273 (1971), pp. 1239-1241. [2] About backward uniqueness for evolution equations and some related questions. | MR 290186

M. Biroli: [1] Solutions presque périodiques des inéquations d'évolution paraboliques, Ann. Mat. Pura Appl., 88 (1971), pp. 51-70. | MR 326492 | Zbl 0221.35037

F.E. Browder: [1] Existence of periodic solutions for nonlinear parabolic equations of evolution, Proc. Nat. Acad. Sc., 53 (1965), pp. 1100-1103. | MR 177295 | Zbl 0135.17601

[2] Periodic solution of nonlinear equation of evolution in infinite dimensional spaces, Lecture Series in Diff. Equat. Univ. of Maryland (1966).

A. Friedman: [1] Convergence of solutions of parabolic equations to a steady state, J. Math. Mech., 8 (1959), pp. 57-76. | MR 101963 | Zbl 0083.32102

[2] Generalised heat transfer between solids and gases under nonlinear boundary conditions, J. Math. Mech., 82 (1959), pp. 161-183. | MR 102345 | Zbl 0101.31102

[3] Asymptotic behaviour of solutions of parabolic equations, J. Math. Mech., 83 (1959), pp. 387-392. | MR 101964 | Zbl 0088.07502

[4] Asymptotic behaviour of solutions of parabolic equations of any order, Acta Mat., 106 (1961), pp. 1-43. | MR 136869 | Zbl 0102.09001

[5] Remarks on nonlinear parabolic equations, Proc. Sym. Appl. Math., 17 (1965), pp. 3-49. | MR 186938

[6] Partial differential equations, part 2, Holt, Reinehard and Winston Inc. (1969). | MR 445088

H. Fujita: [1] On the blowing up of solutions of the Cauchy problem for ut = Δu + u1+α, J. Fac. Sci. Univ. Tokyo, 13 (1966), pp. 109-124. | Zbl 0163.34002

[2] On the nonlinear equations Δu + eu = 0 and ∂v/∂t = Δv + ev, Bull. Amer. Math. Soc., 75 (1969), pp. 132-135.

S. Itô: [1] On the blowing up of solutions of semilinear parabolic equations, Bull. Math. Soc. Japan (Sûgaku), 181 (1966), pp. 44-47. | MR 219902

S. Kaplan: [1] On the growth of quasilinear parabolic equations, Comm. Pure Appl. Math., 16 (1963), pp. 305-330. | MR 160044 | Zbl 0156.33503

H.A. Levine: [1] Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Put = - Au + F(u), Arch. Rational Mech. Anal., 51 (5) (1973), pp. 371-385. | MR 348216 | Zbl 0278.35052

J.L. Lions: [1] Quelques méthodes de résolution des problèmes aux limites nonlinéaires, Dunod, Paris (1969). | Zbl 0189.40603

O.A. Oleinik: [1] On the existence, uniqueness, stability and approximation of solutions o f Prandtl's system for the nonstationary boundary layer, Rend. Acc. Naz. Lincei, 41 (1966), pp. 32-40. | MR 208905 | Zbl 0148.22203

M.C. Pellisier - L. Reynaud: [1] Ecoulement d'un glacier de vallée avec une loi de frottement solide, C. R. Acad. Sci. Paris, série A, à paraitre 1974.

G. Prodi: [1] Soluzioni periodiche di equazioni alle derivate parziali di tipo parabolico e non lineari, Riv. Mat. Univ. Parma, 3 (1952), pp. 265-290. | MR 55543 | Zbl 0049.07502

[2] Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili-soluzioni periodiche, Rend. Sem. Mat. Padova, 23 (1954), pp. 25-85. | Numdam | MR 60704 | Zbl 0055.32701

G. Prouse: [1] Periodic or almost periodic solutions of a nonlinear functional equation, Rend. Acc. Naz. Lincei, 43 (1967), pp. 161-167, 281-287, 448-452; 44 (1968), pp. 3-10. | Zbl 0159.20101

J.-P. Puel: [1] Existence, comportement à l'infini et stabilité dans certains problèmes quasi linéaires elliptiques et paraboliques d'ordre 2, Univ. Paris VI, Analyse Numérique L.A., 189 Place Jussieu, Paris 5ème, 1974.

D.H. Sattinger: [1] Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J., 212 (1972), pp. 979-1000. | MR 299921 | Zbl 0223.35038

J. Simon: [1] Existence et unicité de solutions d'équations et d'inéquations d'évolution sur )- ∞ + ∞(, C. R. Acad. Sci. Paris, t. 274 (1972), pp. 1045-1047. | Zbl 0243.35056

[2] Une majoration et quelques résultats sur le comportement à l'infini de solutions d'équations fortement non linéaires, C. R. Acad. Sci. Paris, t. 279 (1974), pp. 421-424. | MR 437935 | Zbl 0299.65051

L. Tartar: [1] Communication personnelle.